MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; REGULATOR,MINI,0-15LPM,870 CGA

Medline Industries, LP MEDLINE; REGULATOR,MINI,0-15LPM,870 CGA
Catalog Number HCS8715MA
Medical Device Problem Codes Inaccurate Flow Rate (1249); Mechanical Problem (1384); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This vmsr report summarizes 6 malfunction events that occurred between july 1 and september 30, 2023.The account reported that oxygen regulators (hcs8715ma) exhibited loose flow control dials and air leaks during use.The account further reported unstable flow settings and leakage when changing liters per minute settings.No patient information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
"this vmsr submission is part of a retrospective data remediation review.The included events represent 6 malfunction events that medline became aware of during july 1, 2023 through september 30, 2023.Associated serial numbers (b)(6).(b)(4) hcs8715ma oxygen regulators were evaluated following reports that the units exhibited loose dials and air leaks.Evaluation was conducted using returned samples.Initial evaluation of serial numbers (b)(6) and (b)(6) found the units in like-new condition with slightly worn washers.Following replacement of the washers, testing demonstrated that the units did not meet product specifications and allowable flow tolerances, confirming the reported issue.Additional samples were subsequently received and visually inspected.All units exhibited worn washers, and serial number (b)(6) was observed to have a loose nozzle.The washers were replaced prior to testing and the units were evaluated at various flow settings.Serial numbers (b)(6), (b)(6), and (b)(6) leaked during testing, while the remaining units passed evaluation.Based on the investigation, the reported issue was confirmed for a subset of the evaluated units.The investigation determined that the observed condition most likely occurred due to an outside source during production, transit, handling, or storage; however, the specific point at which the units began leaking or developed loose dials could not be determined.Replacement units were issued under sales orders (b)(4) and (b)(4).The division advised replacing the brass washer each time an oxygen regulator is connected to an oxygen tank and will continue to monitor complaints through quarterly trending and manufacturer notification activities.(b)(4) devices were returned for evaluation.The devices were not labeled for single use.No devices were identified as reprocessed or reused.No patient or user injuries were reported.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.".

Brand Name
MEDLINE
Common Device Name
REGULATOR,MINI,0-15LPM,870 CGA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
jarred meyers
three lakes drive
northfield, IL 60093--275
MDR Report Key50883758
Report Number1417592-2026-49880
Device Sequence Number18598684
Product Code CAN
UDI-Device Identifier10080196193905
UDI-Public10080196193905
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS8715MA
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown